# SDR NACA20020002

- Difficulty date: January 22, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,332 hours
- Engine: Pwa R2800*
- Engine time: 526 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 812472
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE RAPID LOSS OF BMEP, ROUGH RUNNING.  REPLACED NR 2 CYLINDER.
